MAUDE Adverse Event Report: VOLCANO CORPORATION VERISIGHT INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, IMAGAING, ULTRASOUND

VOLCANO CORPORATION VERISIGHT INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, IMAGAING, ULTRASOUND
Model Number VSICE2D
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3: the verisight catheter was discarded, thus no returned product investigation was performed.Block h6: per the ifu, perforation is listed as a known risk of complication with use of the verisight catheter.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s).
 
Event or Problem Description
It was reported that a verisight catheter was used in a therapeutic electrophysiology procedure.During insertion, resistance was encountered, but was able to advance to the left femoral vein.However, after the procedure, the patient experienced a retroperitoneal bleed, and a closure device was used to stop the bleeding.At this point, the procedure was completed and the patient is doing well.This adverse event is being submitted because the verisight was in use when a perforation occurred, requiring intervention.

Brand Name
VERISIGHT INTRACARDIAC ECHOCARIOGRAPHY CATHETER
Common Device Name
CATHETER, IMAGAING, ULTRASOUND
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
ana tan
3721 valley centre drive #500
san diego, CA 92130
858720-4037
MDR Report Key22845802
Report Number3008363989-2025-00103
Device Sequence Number13170528
Product Code OBJ
UDI-Device Identifier00845225003029
UDI-Public(01)00845225003029(11)250305(17)260305(10)0303422431
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Model NumberVSICE2D
Device Catalogue NumberVSICE2D
Device Lot Number0303422431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH, MFG AND SIZE UNK; PHILIPS: EPIQ SYSTEM
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown